# SDR QXEA200602022

- Difficulty date: August 6, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 12,754 hours, 9,374 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Panel
- Part number: CC670511143
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDX - ON CLIMB FOR FLIGHT 2527 AS PASSING 14,000 FEET THE RUDDER TRIM RAN THROUGH SEVERAL INCREASING CYCLES RIGHT TO LEFT.  DISCONNECTING THE AUTOPILOT HAD NO EFFECT.  TRIM ENDED FULL LEFT, WAS ABLE TO CENTER TRIM WITH THE RUDDER TRIM KNOB.  TRIM INDICATIONS WERE ACCOMPANIED BY YAW.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND THE RUDDER TRIM KNOW WAS STICKY AND HAD EXCESSIVE FREE PLAY.  REPLACED THE AILERON/RUDDER TRIM CONTROL PANEL.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
